# SDR C77A2020012870031

- Difficulty date: November 25, 2019
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 170000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE AFT CABIN FLOOR STRUCTURE BY REPLACEMENT OF THE FOLLOWING: P/N 170-65927-007 LH SHEAR PANEL, P/N 170-65928-001 CENTER SHEAR PANEL, P/N 170-91919-001 RH SHEAR PANEL, P/N 170-60259-001 FR90 GUSSET, P/N 170-86125-001 FR89 SPLICE, P/N 170-92908-001 RH PANEL SUPPORT AND P/N 170-66796-001 LH PANEL SUPPORT . REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES. SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE FLOOR STRUCTURE. COMPASS ENGINEERING HAS CLASSIFIED THIS A MINOR REPAIR.
REV. 1 IS BEING ISSUED TO CORRECT MULTIPLE PART DESCRIPTIONS IN STEPS 11, 19, 23, 27, 31 AND CHANGE THE TITLE RH SHEAR PANEL TO RH PANEL SUPPORT IN PAGE 11.THE RIGHT SHEAR PANEL AROUND INBOARD GALLEY MOUNT FITTING BETWEEN FRAMES 87 AND 88, X= 943", Y= +22", Z= -19"W.O.#2759831191
